# SDR MTNA20033

- Difficulty date: July 8, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N726FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10683
- Engine: Rroyce DART5527R
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 500104118001
- Part serial: K1064
- Condition: Stuck
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MEM EN ROUTE TO MLU.  THE FLIGHT CREW FOUND THE RIGHT FUEL TRIMMER WOULD NOT ADJUST.  IT WAS STUCK AT 81 PERCENT.  THE CREW DECLARED AN EMERGENCY DUE TO THE NEED TO MAKE A OVERWEIGHT LANDING.  THE CREW LANDED THE AIRCRAFT WITH A SMOOTH LANDING WITHOUT INCIDENT IN MEM.  MAINTENANCE PERFORMED A OVERWEIGHT LANDING INSPECTION IAW THE FOKKER MAINTENANCE MANUAL CH 05-50-02.  NO PROBLEMS WERE FOUND ON THE INSPECTION.
